# SDR SWAA2022121380776

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 68,322 hours, 40,425 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLAP LOCK OUT ON APPROACH. FLAPS 30 SELECTED, LT FLAP 20 & RT 27. FLT CREW STATED THAT THEY SELECTED FLAPS 15 AFTER LOCKOUT OCCURED. THE FLAPS STAYED AT THEIR LOCKED OUT POSITION UNTIL AFTER LANDING, THEY RETRACTED TO 15 DURING TAXI.  COMPLIED WITH FSEU BITE IAW FIM 27-51 TASK 801, NO FAULTS NOTED. FLAPS OPS NORMAL IAW AMM 27-51-00. A/C OK FOR SERVICE.
